EconPapers    
Economics at your fingertips  
 

Robust Exponential Stability for LPD Discrete‐Time System with Interval Time‐Varying Delay

Kanit Mukdasai

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper investigates the problem of robust exponential stability for uncertain linear‐parameter dependent (LPD) discrete‐time system with delay. The delay is of an interval type, which means that both lower and upper bounds for the time‐varying delay are available. The uncertainty under consideration is norm‐bounded uncertainty. Based on combination of the linear matrix inequality (LMI) technique and the use of suitable Lyapunov‐Krasovskii functional, new sufficient conditions for the robust exponential stability are obtained in terms of LMI. Numerical examples are given to demonstrate the effectiveness and less conservativeness of the proposed methods.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/237430

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:237430

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:237430